# SDR 08FDEA02368

- Difficulty date: June 20, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000251
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP L/E IS GOUGED AT TWO PLACES.  REPAIRED RIGHT WING INBD FLAP L/E SECTION IAW A300-600F SRM 57-50-00; FIG 208.
